Go to ScienceDirect® Home Skip Main Navigation Links
 Register or Login:   Password:  
  Athens Login 
  InCommon Login 
HomeBrowse JournalsBrowse Book Series, Handbooks and Reference WorksBrowse Abstract DatabasesMy ProfileAlertsHelp (Opens New Window)
 Quick Search:  within Quick Search searches abstracts, titles, keywords, and authors. Click here for more information.
European Journal of Combinatorics
Volume 26, Issue 5 , July 2005, Pages 651-663

This Document
Abstract
Full Text + Links
PDF (311 K)
Actions
E-mail Article

doi:10.1016/j.ejc.2004.04.011    How to Cite or Link Using DOI (Opens New Window)  
Copyright © 2004 Elsevier Ltd. All rights reserved.

Counting unrooted loopless planar maps

Valery A. LiskovetsCorresponding Author Contact Information, E-mail The Corresponding Author, a and Timothy R. WalshE-mail The Corresponding Author, b

a Institute of Mathematics, National Academy of Sciences, 11 Surganov str., 220072, Minsk, Belarus
b Département D’Informatique, Université du Québec à Montréal, Montréal (Québec), Canada H3C 3P8

Received 22 October 2003;  accepted 22 April 2004.  Available online 25 June 2004.


Abstract

We present a formula for the number of n-edge unrooted loopless planar maps considered up to orientation-preserving isomorphism. The only sum contained in this formula is over the divisors of n.

Author Keywords: Rooted planar maps; Loopless map; Quotient map; Lagrange inversion

, 05C30


Corresponding Author Contact InformationCorresponding author. Fax: +375-17-284-0915.



This Document
Abstract
Full Text + Links
PDF (311 K)
Actions
E-mail Article
European Journal of Combinatorics
Volume 26, Issue 5 , July 2005, Pages 651-663


 
HomeBrowse JournalsBrowse Book Series, Handbooks and Reference WorksBrowse Abstract DatabasesMy ProfileAlertsHelp (Opens New Window)

Feedback  |  Terms & Conditions  |  Privacy Policy

Copyright © 2005 Elsevier B.V. All rights reserved. ScienceDirect® is a registered trademark of Elsevier B.V.